# SDR CA960826044

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech E95
- Engine: Lyc IO360B1B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Cylinder Flange
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION A CRACK WAS FOUND ON THE RH ENGINE BETWEEN #2 AND #4 CYLINDERS, APPROXIMATELY 4" LONG PROPAGATING FROM THE #4 CYLINDER FLANGE. THE ENGINE WAS REPLACED.
